# SDR DALA2022082305684

- Difficulty date: August 23, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N176DN
- Make and model: Boeing 767332
- Aircraft serial: 25061
- Aircraft time: 133,063 hours, 19,080 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 176 CORROSION FOUND ON THE CABIN SEAT TRACK AT LBL57.4 INCH AFT OF STA 412, CORRECTIVE ACTION: THE DAMAGED SEAT TRACK REPLACED AS PER B767-300 SRM 51-40-02 (2377473)
